Repositorio de producción científica de la Universidad de Sevilla

Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2,1)

Opened Access Exponential stability of stochastic evolution equations driven by small fractional Brownian motion with Hurst parameter in (1/2,1)

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Duc, Luu Hoang
Garrido Atienza, María José
Neuenkirch, Andreas
Schmalfuss, Björn
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2018-01-15
Publicado en: Journal of Differential Equations, 264 (2), 1119-1145.
Tipo de documento: Artículo
Resumen: This paper addresses the exponential stability of the trivial solution of some types of evolution equations driven by Hölder continuous functions with H¨older index greater than 1/2. The results can be applied to the case of equations whose noisy inputs are given by a fractional Brownian motion BH with covariance operator Q, provided that H ∈ (1/2, 1) and tr(Q) is sufficiently small.
Tamaño: 271.4Kb
Formato: PDF

URI: https://hdl.handle.net/11441/74640

DOI: 10.1016/j.jde.2017.09.033

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 3.0 Estados Unidos de América

Este registro aparece en las siguientes colecciones